# SDR DHL2008807527

- Difficulty date: May 8, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED EXISTING REPAIR AT FUSELAGE STA 320 LT SIDE L-28L WITH PERMANENT TYPE REPAIR PER SRM.  INDICATE TYPE OF REPAIR, RE-INSPECTION INTERVAL AND NEXT REQUIRED INSPECTION (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1,4.  REMOVED REPAIR NOT IN ACCORDANCE WITH SRM IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.090") FILLER (AL7075T6 0.080") AND (4EA) INTERNAL FINGER DOUBLER (AL7075T6 0.050") IAW SRM 53-2-1 FIG. 7 SHEET 1, 4, SRM 53-4-1 FIG 4 ITEM "F".   CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1-4 (THIS IS A CLASS 1 PERMANENT TYPE REPAIR, INITIAL INSP AT 4.000 LANDING CYCLES, REPETITIVE AT 4.000, REPLACEMENT: N/A, METHOD EXTERNAL VISUAL, NEXT REINSPECTION AT 32.448 LANDING CYCLES IAW SRM 53-2-1 FIG 5 TR NR 53-190, DATED 09-20-03.  TRACKING RFES R-10079.
